# SDR 99FDEA00082

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 623
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C SUSTAINED DAMAGE TO FUSELAGE SKIN DURING LANDING INCIDENT BS 623 FROM L36 TO L48 LT.  *S/D*  COMPLIED WITH EA 1-5330-40318 FUSELAGE, SKINS-SPLICE REPAIR OF SKIN AT BS 623, L36-L48, LT AND RT.
